IEEE - Institute of Electrical and Electronics Engineers, Inc. - Approximate roots of n th-order polynomials

Author(s): L. Eisenberg
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 1965
Volume: 10
Page(s): 354 - 356
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.1965.1098138
Regular:

Two theorems are introduced that relate to the approximation of minimum magnitude real and complex conjugate roots ofnth-order polynomials. These approximations are given in terms of all the... View More

Advertisement